Tuesday, June 20, 2017

A Rough Day

It's been a bit of a rough day today.  The doctor warned me of the side effects of the Reclast infusion. It seems I've hit the jackpot of side effects.  I'm hoping that they will be short lived but they can last up to a week.

The good news is that I don't really have anything pressing to do this week.

The bad news is time moves so slowly when you don't feel well.

I had hoped to visit everyone's blog today but I'm afraid that visiting will have to wait.  I considered not even posting anything today except that I'm on Day 172 of posting every day.  I don't want to set the clock back to Day 1.

10 comments:

  1. Hope those side effects hit the road soon Gina.

    ReplyDelete
  2. Oh, that is not good news. Hope you are feeling better soon, Gina.

    ReplyDelete
    Replies
    1. Thank you, Kim. Today is a better day.

      Delete
  3. I pray for a quick recovery and comfort for you!

    ReplyDelete
    Replies
    1. Chrissy, thank you so much for your prayers.

      Delete
  4. Hope you're feeling better soon ♥

    ReplyDelete
  5. so sorry to hear that, hope the bad feelings pass for you quickly!!

    ReplyDelete
    Replies
    1. Connie, I felt lousy for 3-4 days but I'm fine now.

      Delete

We all have our “good old days” tucked away inside our hearts, and we return to them in dreams like cats to favorite armchairs. ~ B. Carter